MAUDE Adverse Event Report: TELEFLEX MEDICAL SPG NEURO STRL XRAY STRG 1X3 200/BX; GAUZE/SPONGE, INTERNAL

TELEFLEX MEDICAL SPG NEURO STRL XRAY STRG 1X3 200/BX; GAUZE/SPONGE, INTERNAL
Catalog Number 200102
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
Reported as "neuro sponges falling apart".At the time of this report the customer has not returned our requests for additional information.If additional information is received, the complaint file will be updated.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Additional information received on 13 nov 2023 states the defect was found "when customer was pre-moistening the sponges prior to use on patient".The sample was returned to the manufacturer (carwild corporation) for investigation.Carwild reports: "the investigation was based on the review of dhr, manufacturing procedures, historical complaint and training records, and no findings were found.Samples that were provided showed that the product was not manufactured by carwild corp.No root cause can be determinate.There is not enough information in the teleflex notification summary, such as: body place of use, solution used, time of the sponge inside the patient and samples sent were not manufactured by carwild corp." teleflex will continue to monitor and trend for reported of this nature.Other remarks: n/a.Corrected data: n/a.

Brand Name
SPG NEURO STRL XRAY STRG 1X3 200/BX
Common Device Name
GAUZE/SPONGE, INTERNAL
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18120159
Report Number3011137372-2023-00249
Device Sequence Number20718075
Product Code EFQ
UDI-Device Identifier04026704417506
UDI-Public04026704417506
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K791871
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number200102
Device Lot Number22D1297
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2023
Supplement Date Received by Manufacturer01/09/2024
Initial Report FDA Received Date11/13/2023
Supplement Report FDA Received Date01/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown